# SDR DXTA2018070201144

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 19 hours, 13 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MLG VIBRATION AFTER RETRACTION, AIRCRAFT SHUDDERED VIOLENTLY CLIMBING THROUGH 7000'. VIBRATION FELT LIKE IT CAME FROM BELOW PILOT'S FEET. NO ABNORMAL GEAR INDICATIONS WERE NOTED. GEAR WAS NOT BLOWN DOWN. REMOVED AND REPLACED BOTH NLG WHEEL ASSYS (OFF) - LT 6942060-2 S/N: T0196 RT 6942060-2 S/N: T0190
